It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board

  • WHOA!!!...Zoloft Withdrawal?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-08-2005, 11:46 AM   #1
    immortal19
    Inactive
    (male)
     
    Join Date: Jul 2003
    Posts: 273
    immortal19 HB User
    WHOA!!!...Zoloft Withdrawal?

    Wow...I only took zoloft for a month and decided to stop here was my Zoloft start:
    First 4 days: Took 1/2 of a 25 mg zoloft pill
    Next 7 days: Took 1 whole 25 mg zoloft pill
    So far we are at 11 days.
    The next 19 days: Took 2 whole 25 mg zoloft pill's (50 mg)

    On to stopping: (didn't cold turkey)
    Went 4 days: Took 1/2 of 25 mg zoloft pill
    And now it's the 3rd day since quiting.
    I didn't know that just taking it a month would give me withdrawal symptoms.
    Main symptom is the zap feeling when moving my eyes or turning my head.

    What's the deal with this? How much longer will this last?
    I mean come on I only took it for a month and weaned off for 4 days.

    Oh and by the way like 2 years ago i used to take zoloft but have been off of it for 2 years and was on remeron (not on remeron anymore) so I know what the withdrawal side effects are and these zaps are definately a big reminder.

    Last edited by immortal19; 03-08-2005 at 11:47 AM.

     
    Sponsors Lightbulb
       
    Old 03-08-2005, 12:34 PM   #2
    hry33
    Senior Veteran
    (male)
     
    hry33's Avatar
     
    Join Date: Feb 2003
    Location: melbourne, vic, aust
    Posts: 7,368
    hry33 HB Userhry33 HB User
    Re: WHOA!!!...Zoloft Withdrawal?

    shouldnt last much longer, drink plenty of water which may help flush it out of your system
    the zaps can come from anxiety, not meds

     
    Old 03-09-2005, 08:56 AM   #3
    spotty
    Senior Member
    (female)
     
    spotty's Avatar
     
    Join Date: Mar 2002
    Posts: 169
    spotty HB User
    Re: WHOA!!!...Zoloft Withdrawal?

    I also experienced these zaps and I only took Zoloft once. They lasted a few days if I remember right. I hear this is a withdrawel symptom of Zoloft and other anti-dep that alot of people experience.

     
    Old 03-15-2005, 06:54 AM   #4
    JJCHEEK
    Senior Member
     
    JJCHEEK's Avatar
     
    Join Date: Oct 2004
    Posts: 149
    JJCHEEK HB User
    Re: WHOA!!!...Zoloft Withdrawal?

    I experienced electrical shocks through my body (withdrawl) when I was coming off of effexor, it sounds like the zoloft is causing your symptoms not anxiety. You are having some withdrawls. It should not last to much longer.

     
    Old 03-17-2005, 07:53 AM   #5
    Cara_Bella
    Junior Member
    (female)
     
    Cara_Bella's Avatar
     
    Join Date: Mar 2005
    Location: Originaly from Colorado, have lived in Nevada for 10 years
    Posts: 22
    Cara_Bella HB User
    Re: WHOA!!!...Zoloft Withdrawal?

    I also had this i was on zoloft for over a year and the coming off was really hard. My zaps were bad. My dr gave me xanax to take while coming off to help with the withdrawls. Hang in there, they will go away.

    Jennifer

     
    Old 03-21-2005, 08:47 AM   #6
    kingsladybug
    Newbie
    (female)
     
    kingsladybug's Avatar
     
    Join Date: Mar 2005
    Location: Florida
    Posts: 2
    kingsladybug HB User
    Re: WHOA!!!...Zoloft Withdrawal?

    Hello, y'all.

    This is my first time to to the board ... was looking for information on Zoloft withdrawal and thus found this site.

    I have been on Zoloft for many years to keep panic attacks under control and have just recently come off (almost a month now). Was taking 50 mg once a day and tapered off over a 3 week period, from 50 to 25, to 0.

    I am currently in a drug study for pain in Fibromyalgia patients, thus had to wash out all drugs in my system that COULD contribute to pain relief in Fibromyalgia (even though I take for panic attacks).

    My question is, how long can I expect to experience withdrawal symptoms, and what exactly are some of the symptoms?

    Thank God I have not yet experienced any panic attack(s), but I do feel I am experiencing some kind of withdrawal .... change in personality, am having dizzy spells, lightheadedness off and on, hot flashes. My sleep pattern has also been very badly affected.

    Look forward to hearing from someone. Thanks for listening.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:45 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!